It really depends on the person. You might not gain any weight, you might even lose weight. Different pills affect different people in different ways. But generally if people gain weight on the pill, it's from an increased appetite caused by the pill. Sometimes it goes away, sometimes it doesn't. You just have to wait and see what happens. Good luck!
What pill are you on? The only pill that made me gain weight (and i've been on SO many in the 5 years i've been on 'em) was any ortho brand it seemed. Orhto Evra I gained maybe 2-3 pounds in 8 months, but OTC lo I gained 5 pounds in the 2 months i was on it, then i was switched to Ortho Tri-Cyclen regular and I gained almost 20 pounds in 7 months! I just switched to Ovcon-35 and i've actually lost weight. It's all about the increased appetite. I am also a very emotional eater and OTC made me so crazy and emotional all the time, so naturally i ate. haha! It all just depends on the person though.